`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

A new variational characterization of spatially heteroclinic solutions of a semilinear elliptic PDE

Pages: 507 - 515, Volume 10, Issue 1/2, January/February 2004

doi:10.3934/dcds.2004.10.507       Abstract        Full Text (130.9K)       Related Articles

Paul H. Rabinowitz - Department of Mathematics, University of Wisconsin–Madison, Madison, WI 53706, United States (email)

Abstract: This paper provides a new variational characterization of a spatially heteroclinic solution for a family of semilinear elliptic PDE's.

Keywords:  semilinear elliptic PDE, spatially heteroclinic solution, minimization methods, renormalized functional.
Mathematics Subject Classification:  35J20, 35J60, 58E15.

Received: June 2002;      Revised: March 2003;      Published: October 2003.